International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: On lower bounds of second-order nonlinearities of cubic bent functions constructed by concatenating Gold functions

Authors:
Ruchi Gode
Sugata Gangopadhyay
Download:
URL: http://eprint.iacr.org/2010/258
Search ePrint
Search Google
Abstract: In this paper we consider cubic bent functions obtained by Leander and McGuire (J. Comb. Th. Series A, 116 (2009) 960-970) which are concatenations of quadratic Gold functions. A lower bound of second-order nonlinearities of these functions is obtained. This bound is compared with the lower bounds of second-order nonlinearities obtained for functions belonging to some other classes of functions which are recently studied.
BibTeX
@misc{eprint-2010-23159,
  title={On  lower bounds of second-order nonlinearities of cubic bent functions constructed by concatenating Gold functions},
  booktitle={IACR Eprint archive},
  keywords={secret-key cryptography / Boolean functions,  cubic functions, derivatives, second-order nonlinearity, low order approximations.},
  url={http://eprint.iacr.org/2010/258},
  note={ gsugata@gmail.com 14734 received 5 May 2010},
  author={Ruchi Gode and Sugata Gangopadhyay},
  year=2010
}